# SDR 99ZZZM789

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 311849601
- Condition: Fluctuating
- Location: Rt Engine
- Part time: 12,734 hours
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP RPM AND TORQUE FLUCTUATING.  REPLACED RIGHT ENGINE PROP GOVERNOR, REVERSING ARM AND BETA BLOCK.  AIRCRAFT TEST FLOWN AND RETURNED TO SERVICE.  (M)
